Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On Constanda's matrix of nonuniqueness in a theory of plates in asymmetric elasticity

Authors: Chong-Qing Ru and Peter Schiavone
Journal: Quart. Appl. Math. 56 (1998), 137-145
MSC: Primary 73K10; Secondary 73B25
DOI: https://doi.org/10.1090/qam/1604817
MathSciNet review: MR1604817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the direct method to the solution of the Dirichlet problem in the bending of micropolar plates and show that a necessary and sufficient condition for solubility is the nonsingularity of a special constant matrix constructed for any smooth closed boundary curve.

References [Enhancements On Off] (What's this?)

  • [1] G. C. Hsiao and R. E. Kleinman, On a unified characterization of capacity, Potential Theory, Plenum, Prague, 1988, pp. 5-119 MR 986284
  • [2] E. Hille, Analytic Function Theory, Vol. II, Ginn and Company, Boston, New York, 1962 MR 0201608
  • [3] C. Constanda, On integral solutions of the equations of thin plates, Proc. Royal Soc. London A 444, 317-323 (1994) MR 1290086
  • [4] P. Schiavone and C. Constanda, Existence theorems in the theory of bending of micropolar plates, Internat. J. Engrg. Sci. 27, 463-468 (1989) MR 998293
  • [5] P. Schiavone and C. Constanda, Uniqueness in the elastostatic problem of bending of micropolar plates, Arch. Mech. 41, 5, 785-791 (1989) MR 1097054
  • [6] P. Schiavone, The application of the boundary integral equation method to boundary value problems in the bending of thin micropolar plates, Ph.D. Thesis, University of Strathclyde, Glasgow, Scotland, 1988

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K10, 73B25

Retrieve articles in all journals with MSC: 73K10, 73B25

Additional Information

DOI: https://doi.org/10.1090/qam/1604817
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society